# SDR MYWA110006

- Difficulty date: January 20, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 23,772 hours, 9,033 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  AFTER ENGINE START, NR 1 DRIVE LIGHT ILLUMINATED AND GENERATOR WOULD NOT GO ON LINE.  REMOVED AND REPLACED NR 1 IDG IAW MM 24-11-11.  DMI REMAINS OPEN, OPERATED NR 1 ENGINE IAW AMM 71-00-00, .  NR 1 IDG OPS CHECKED NORMAL IAW AMM 24-11-11.
